# SDR RYN2004F00010

- Difficulty date: September 7, 2003
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- Engine: Iae V2500A1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: MS20426AD58
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT (C) CHECK FOUND R2 DOOR THRESHOLD HAS 5 CORRODED RIVETS.  REMOVED AND REPLACED CORRODED RIVETS AT R2 DOOR THRESHOLD.
